Christ. Finasteride has impotence, loss of interest in sex, trouble having an orgasm, abnormal ejaculation listed as "common" side effects. And "Less serious" side effects also include impotence, loss of interest in sex, or trouble having an orgasm, which may persist after discontinuation. I thought this was rare. Why on earth are these side effects considered non-serious? Does the doctor consider impotence in himself as non-serious? This is really disheartening, that they can list this s**t as non-serious. Fvck off with "non-serious". It's the same with many anti-depressants.
It appears to cause less inhibition than Deca or testosterone for any given degree of anabolic effect, perhaps because of low CNS activity, lack of conversion to DHT, and lack of aromatization to estrogen. Unlike Deca, it is not metabolically deactivated by 5a-reductase and therefore is not as kind to the skin and hair as that drug. However, when used by itself at modest doses, by suppressing natural testosterone and DHT production, it can improve skin relative to using no anabolic steroids at all.
The half-life is probably about 5 days.